# SDR QMLA2012080312126

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 4094
- Aircraft time: 2,424 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Rod
- Part number: 350A33214501
- Part serial: S22444
- Condition: Leaking
- Location: Tail Rotor
- Part time: 8 hours
- Component: T/R Blade Assy
- Component part number: 355A12005004
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TEFLON MATERIAL VISIBLE AND COMING OUT AROUND TOP AND BOTTOM CIRCUMFERENCE OF SPHERICAL BEARING OF TAIL ROTOR PITCH CHANGE LINK.  DEFECT FOUND DURING ROUTINE AIRWORTHINESS CHECK.  MANDATORY REPLACEMENT OF TAIL ROTOR PITCH CHANGE LINK BEFORE FURTHER FLIGHT IAW AD 2011.22.05, PARA (B).
